Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has hard bump on bottom of the shaft of penis. Painful and put hydrogen peroxide resulting in yellow core. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Husband has hard bump on bottom of the shaft of his penis.. It's been there for years..recently the bump is painful and yesterday hydrogen peroxide was put on it and puss and a yellow core came through, still slight pain...what is this?
Posted Sun, 29 Sep 2013 in Men's Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
Could be an infected benign bump

Detailed Answer:

Thanks for posting on XXXXXXX

Given that the bump or penile lesion had been there for several years without causing any further problems simply means it was a benign lesion and only started being painful recently probably as a result of bacterial infection. It is possible that bacteria could have penetrated through a tiny skin opening and it later on developed into a small abscess (reason why pus and yellowish discharge came out). I believe, at this point including a course of antibiotics and antiinflammatory might get the symptoms better.
I also would suggest you doing STD screening if you are sexually active and usually practice unprotected sex. This is only a precautionary measure in case, the bacteria in question causes STD.
Also, a cyst can present for several years without symptom and only can become painful if slight pressure had been put on it recently. If it gets burst, it can also produce certain discharges (including pus-like).

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor